Opened Access Generalized (κ,μ)-space forms
Cites

Show item statistics
Icon
Export to
Author: Carriazo Rubio, Alfonso
Martín Molina, Verónica
Tripathi, Mukut Mani
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Universidad de Sevilla. Departamento de Didáctica de las Matemáticas
Date: 2013-02
Published in: Mediterranean Journal of Mathematics, 10 (1), 475-496.
Document type: Article
Abstract: Generalized (κ, µ)-space forms are introduced and studied. We examine in depth the contact metric case and present examples for all possible dimensions. We also analyse the trans-Sasakian case.
Cite: Carriazo Rubio, A., Martín Molina, V. y Tripathi, M.M. (2013). Generalized (κ,μ)-space forms. Mediterranean Journal of Mathematics, 10 (1), 475-496.
Size: 239.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/47121

DOI: 10.1007/s00009-012-0196-2

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)